MAUDE Adverse Event Report: SAGE PRODUCTS LLC TOC SOS W/CORINZ 100; SUCTION SWAB

SAGE PRODUCTS LLC TOC SOS W/CORINZ 100; SUCTION SWAB
Catalog Number 6145
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Neither the involved device nor samples from the same lot were returned, and photographs were not provided.Therefore, a visual/functional inspection could not be performed.The lot information was not provided.Therefore, a product history review could not be performed.Every swab undergoes a pull test to ensure the swab is securely attached, if the swab fails this test, it will be rejected.The root cause of the foam disengagement could not be determined and therefore, no corrective actions were taken.Complaints relating to swab disengagements will continue to be monitored and trended.
 
Event or Problem Description
Report received of a swab disengagement.Reporter stated while performing oral care on a male, intubated patient, the foam on the suction swab disengaged in one piece into the patient¿s mouth.Reporter stated the patient did not bite down on the device.The event occurred during the initial use of the device.A nurse was able to remove the piece of foam from the patient¿s mouth with their fingers.The patient did not experience any adverse consequences.The lot number for the device was not available.The device has been discarded and photos are not available.

Brand Name
TOC SOS W/CORINZ 100
Common Device Name
SUCTION SWAB
Manufacturer (Section D)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer (Section G)
SAGE PRODUCTS LLC
3909 three oaks road
cary IL 60013
Manufacturer Contact
maeve linder
3909 three oaks road
cary, IL 60013
8154554700
MDR Report Key20510130
Report Number0001419181-2024-00011
Device Sequence Number18134944
Product Code JOL
UDI-Device Identifier50618029821510
UDI-Public50618029821510
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 10/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number6145
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexMale